Check out the song at http://www.newgrounds.com/audio/listen /255441
And make sure to look at the artwork of "The World." - http://www.newgrounds.com/art/view/zoo loo75/the-world
Vote and review
Also check out my good friend, Beatsource's music http://ethalyn.newgrounds.com/
This week I had been having a bad fever.
Last night July 15th, I had taken some Nyquil. This morning July 16th, I woke up feeling better and not sick anymore, but when I went into the bathroom and looked in the mirror I found out that there were ALOT of red bumps on my face!! I thought they were pimples, but they didn't hurt like pimples, I then found out they were all over me... I was a bit shocked/scared, I then told my parents, my mom told me I might have an allergy to that medicine I took last night. I called my dad, he said it was a heat rash, because it's been over 100F degrees here in Texas, so I looked up some pictures of heat rashes and it looked liek what I had, but I also read up on alergic rashes and found out about hives and it seemed to be exactly what I had. I read something about getting hives from medicine/pills, and seeing as of how I never took Nyquil before, it is most liely the cause of this...
*sigh* What a way to start a morning...